# SDR AALA202511039391

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 25,401 hours, 10,945 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER SECTION REAR SPAR VAPOR BARRIER UPPER ATTACH ANGLE, LOCATED IN RIGHT ECS BAY, AT BS 663, RBL 20. REPLACED THE ATTACH ANGLE IAW SRM 57-10-10-2R-5.
